# SDR P5CA9701625

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747238B
- Aircraft serial: 21575
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 1485
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION RIGHT WING LOWER SKIN AT WING STATION 1485 FRONT SPAR AREA.  REMOVED CORROSION PER BOEING SRM 51-10-01 WITHIN LIMITS PER 57-10-01.
